MathSciNet Relay Station
MathSciNet bibliographic data
MR1501197 11F03 (11G05 14H52 33E05)
Woods, Roscoe The elliptic modular functions associated with the elliptic norm curve $E^7$. Trans. Amer. Math. Soc. 23 (1922), no. 2, 179–197.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement